# SDR CA120222008

- Difficulty date: February 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 27,203 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1143890005
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) OIL COOLER HAD ONLY BEEN INSTALLED THE MONTH BEFORE AND FAILED IN THE SAME AREA AS THE PREVIOUS COOLER LEADING TO AN INFLIGHT SHUTDOWN OF THE ENGINE.  THE PROPELLERS WERE BALANCED, ENGINE ATTACH STRUCTURE INSPECTED, OIL COOLER MOUNTING INSPECTED ETC. BUT NOTHING DEFINITIVE WAS NOTED AND THE ACFT MFG CONCURRED THAT WE HAD LOOKED AT ALL THEY COULD THINK OF LOOKING AT.  THE O/H FACILITY OF THE COOLERS HAS BEEN CONTACTED CONCERNING THE FAILURES.
